# SDR COMA9810073

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Part number: KRP138112VT
- Condition: Worn
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLAP CONTROL FAULT WHEN FLAPS SELECTED FOR LANDING APPROACH.  REPLACED THE RIGHT HAND INBOARD FLAP ROLLERS.
